• Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Rexulti Reduction

vanish

vanish

Well-known member
Forum Safety Team
Joined
Sep 29, 2014
Messages
1,929
Location
The Land of Oz
Hey forum folks,

Just thought I'd best give you all a heads up that due to TD, I am currently coming off Rexulti (at the rate of a 1mg per week). I am currently on 2mg tablets and just thought if I start acting a bit strange this is why. I haven't been at my usual therapeutic dose for a while now. I feel dizzy and spaced out a lot of the time but that's it. Thankfully the tardive dyskinesia has subsided. I have to start a new medication in a couple of weeks, nobody is exactly sure what medication that will be yet as I have tried almost anything worth prescribing. Anyhoo, if you notice me not making much sense or acting bizarre, please don't be alarmed. I am doing this changeover out of hospital (when usually I am admitted). I am hoping it won't come to that.

Thanks,
Vanish
 
L

Lunar Lady

Well-known member
Joined
Mar 19, 2019
Messages
2,717
Location
UK
Hi Vanish

How are you getting on, sweetie?

Lots of love, Lunar xxx
 
vanish

vanish

Well-known member
Forum Safety Team
Joined
Sep 29, 2014
Messages
1,929
Location
The Land of Oz
Hi Lunar,
Still waiting for a bed at the hospital. Apparently it could be weeks yet. Losing hope. I had a big meltdown in the hotel in the city and harmed myself. I’ve never done that before but I was at the time on another planet and couldn’t stop. I’ve been in pain ever since- physically and mentally. I haven’t seen my psychiatrist and my gp won’t touch me because I’m apparently outside her scope of experience.
Due to a lot of beds being used for detox for alcohol and drugs, there are no psych beds available.
Things are looking grim. X
 
daffy

daffy

Well-known member
Moderator
Founding Member
Joined
Dec 16, 2007
Messages
4,809
Location
hiding behind the sofa
Hi vanish sorry your struggling. It’s stupid that you can’t get a bed when you need one. One time I was sent to another city 100 miles away cos no local bed was free. So I had no visitors and it really wasn’t good for me. Are you getting regular visits form CPN or are you attending a day hospital cos that can bridge the gap while waiting.

I hope you didn’t harm yourself too much because people here really care for you and you’ve been on the forum a long time

Do take care and if you need to chat you can always pm me

Daf:hug:
 
vanish

vanish

Well-known member
Forum Safety Team
Joined
Sep 29, 2014
Messages
1,929
Location
The Land of Oz
Hi Daffy,
I usually go to a private clinic which means no access to a case worker (the equivalent of a cpn) as they are only found in the public system. Sadly it means I can only get admitted to a hospital which my psychiatrist has admitting rights to. That’s a grand total of 2. One is really close by but I’m not eligible for because I’m not a veteran. The other is in another city which means no visitors very often.

Thanks for thinking of me. I much appreciate it.
 
vanish

vanish

Well-known member
Forum Safety Team
Joined
Sep 29, 2014
Messages
1,929
Location
The Land of Oz
Well guess what folks? I’m back on Rexulti with added chlorpromazine. 😂 laughable really but at least after five weeks of hospital, I’m home.
 
J

Jules5

Well-known member
Joined
Jan 27, 2019
Messages
1,056
Location
Florida
Glad you made it through. Weird how they put you back on Rexulti. How was stay at hospital? Lots of hugs and welcome back to your home and life
 
vanish

vanish

Well-known member
Forum Safety Team
Joined
Sep 29, 2014
Messages
1,929
Location
The Land of Oz
The stay was a lot longer than intended but in the end that was probably a good call by my psychiatrist as I realise now just how unwell I was.
I’m on a reduced dose of Rexulti, hence the chlorpromazine, so hopefully no more dyskinesia.
 
Thread starter Similar threads Forum Replies Date
vanish Psychiatric Drugs/Medications 0

Similar threads


Top